# SDR HALA0800820

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 11,073 hours, 27,164 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE OVERHEAT.  PERFORMED FIM 32-47-00-801 RIGHT BRAKES OVERHEAT.  NO CURRENT FAULTS ON BCU.  BRAKES COOLED WITHIN NORMAL TEMPS, OK FOR SERVICE.
